# SDR MASA97031

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116YV
- Make and model: Beech 1900D
- Aircraft serial: UE116
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Trim
- Condition: Misinstalled
- Location: Center Pedestal
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

YKM/SEA - FLT 7847 - AFTER REPAIRS WERE MADE TO THE AILERON TRIM SYSTEM, ACFT WAS RELEASED FOR REVENUE SERVICE.  AFTER DEPARTURE FROM YKM, THE CREW ADJUSTED THE DEPARTURE SETTINGS AND DISCOVERED THE AILERON TRIM SYSTEM WAS REVERSED.  THE AIRCRAFT RETURNED TO THE FIELD WITH NO FURTHER INCIDENTS.  YKM MAINTNANCE REMOVED AND REINSTALLED AILERON TRIM CABLE DRUM IN THE CORRECT POSITION.  AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
